Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Eviplera
Dec 11, 2012

Hi,I have stopped Atripla even though Ive been on it for a year. The last few months I thought I was going mad in the head. I felt self-detached,a walking zombie so to speak and was convinced I had a brain tumour. I went onto just Truvada for a week while I made up my mind to try Eviplera. I took my first pill last night after dinner and felt aprehension all night in case I had a reaction to the rilpiverine component. The most alarming effect was sharp stabbing pains on the right side of my head. Has anyone else experienced this effect and will it go away. I wish I could stay on Truvada only,I tolerate it well. Im really chicken when it comes to taking pills I worry myself so much and hope you can put my mind at ease about Eviplera as I dont know anyone who is on it or heard feedback. Thanks for your time. Cathy

Response from Dr. Young

Hi Cathy and thanks for posting.

While headache as a significant common side effect of rilpivirine, 3% of individuals who took the medication in phase 3 clinical trials reported headache (similar to the rate observed in people taking efavirenz).

For more information about rilpivirine side effects, I'd suggest looking at AIDS Info's page.

In any event, if the symptom persists, you can expect a better side effect profile from your meds, and should discuss with your care provider.

Be well, BY



Previous
Ur support
Next
Injured lip while kissing. Risk?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement